# SDR HNAA2013030400104

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,169 hours, 68,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB IN RT AFT FUSELAGE EMERGENCY LIGHT.  OPS CHECKED GOOD.
